I started taking Xanax the day before yesterday. I am only taking half a pill at a time (they are .25 mg). The day before yesterday I took half in the morning and half at night (only when my anxiety kicked in) Then yesterday I took half of one in the morning which gave me a little numbness in the throat. When I took the other half last night the numbness was worse, lasted longer. Is this a normal side effect ? I can't get the ER or anyone to answer this over the phone. The pharmacy said it's probably just dry in my house but it only happens when I take the pill ? I'm too scared to take it now.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.